×

zbMATH — the first resource for mathematics

A theorem on duality mappings in Banach spaces. (English) Zbl 0105.09301

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. A. Clarkson, Uniformly convex spaces, Transactions of the Amer. Math. Soc.40 (1936), 396–414. · Zbl 0015.35604
[2] R. C. James, Orthogonality and linear functionals in normed linear spaces. Transactions of the Amer. Math. Soc.61 (1947), 265–292. · Zbl 0037.08001
[3] –, Linear functionals as differentials of a norm. Mathematics Magazine24 (1950–51), 237–244. · Zbl 0043.32402
[4] E. R. Lorch, A curvature study of convex bodies in Banach spaces. Annali di Matematica Pura ed Applicata34 (1953), 105–112. · Zbl 0051.33801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.